Research ArticleOpen accessIn the author namesRelationship between Outcomes of COVID19, its Susceptibility and Blood GroupsPalwasha Khan, Hamza Zahid Ullah Muhammadzai, Salman Zahid et al.American Journal of Infectious Diseases, Vol. 17, Issue 4 · 23 Oct 2021 · 6,436 accessesView PDFCite
43 results for “Muhammad Ali”
Set a search alertResearch ArticleOpen accessIn the author namesBioethanol Production from Graminoid Weeds in Bayero University Kano: A Potential Feedstock for Future Sustainable Aviation Fuel ApplicationsAdam Salihu Kila, Sa’idu Hassan Musa, Umar Aliyu Ahmed et al.Energy Research Journal, Vol. 15, Issue 1 · 15 Jul 2026 · 1,170 accessesView PDFCite
Research ArticleOpen accessIn the author namesSWITCHING-ALGEBRAIC ANALYSIS OF RELATIONAL DATABASESAli Muhammad Ali Rushdi, Omar Mohammed Ba-RukabJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 18 Apr 2014 · 6,705 accessesView PDFCite
Research ArticleOpen accessIn the author namesCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite
Research ArticleOpen accessIn the author namesNATURE TOURISM PLANNING USING RIVER-BASED RESOURCES AND RECREATIONAL ASSESSMENT FOR SUNGAI DINDING, PERAK, MALAYSIAAhmad Ainuddin Nuruddin, Ali Muhammad AliJournal of Social Sciences, Vol. 9, Issue 4 · 4 Jan 2014 · 8,361 accessesView PDFCite
Research ArticleOpen accessIn the author namesON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the author namesON SELF-INVERSE BINARY MATRICES OVER THE BINARY GALOIS FIELDAli Muhammad Ali Rushdi, Fares Ahmad Muhammad GhalebJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,248 accessesView PDFCite
Research ArticleOpen accessIn the author namesThe Inverse Problem for Boolean EquationsAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Computer Science, Vol. 8, Issue 12 · 3 Jan 2013 · 8,353 accessesView PDFCite
Research ArticleOpen accessIn the author namesReport on Mammalian Fossils of Chinji Formation, Dhulian, PakistanMuhammad Akbar Khan, Abdul Ghaffar, Zulfiqar Ali et al.American Journal of Applied Sciences, Vol. 2, Issue 12 · 31 Dec 2005 · 7,274 accessesView PDFCite
Research ArticleOpen accessIn the author namesGreat Game in Central Asia: Causes and ConsequencesAli Muhammad BhatJournal of Social Sciences, Vol. 16, Issue 1 · 23 Aug 2020 · 8,239 accessesView PDFCite